Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suggest treatment for severe anxiety followed by chest discomfort

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
I recently was unfaithful, (Not phycially but more emotionally with my husband's friend. They no longer speak and I am in a state of panic and anxiety, (which I suffer from anyway)..this triggered my anxiety and it is centralized in the core of my chest and stomach. My husband and I spoke, he was angry but forgiving. I am seeing a therapist but now i think i fear the anxiety feelings more..which I have experienced before, I know they will go away and learned strategies, but at the moment am struggling.
Posted Mon, 24 Mar 2014 in Anxiety and Stress
Answered by Dr. Vaddadi Suresh 19 minutes later
Brief Answer: you may try OTC drugs like lansoprazole Detailed Answer: Hi Mrs XXXXXXX Sorry to see you troubled. Your typical state of guilt can pose significant stress on mind which responds by signalling excess hormones over your gut, leading to chest discomfort. As you are already seeing a therapist, your anxiety component will be taken care of. For your chest pain, you may try OTC drugs like lansoprazole or rabeprazole 20 mg once a day. Beta blockers like propronolol (40-80 mg/day) also helps you in counteracting those somatic symptoms, but you need a prescription for that. Feel free to post back should you require any further assistance. All the best.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for severe anxiety followed by chest discomfort 18 hours later
Thank you...I am already on Prozac which helps however I am going to try to beat this without any more meds. Klonopin at night to help sleep. Thank you so much for your response. I appreciate your time and help..:) All the best, XXXX
Answered by Dr. Vaddadi Suresh 4 hours later
Brief Answer: all the best. Detailed Answer: Thanks for the token of appreciation. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor